Uniformly bounded sufficient sets and quasitransitive social choice

Donald E. Campbell, Jerry S. Kelly

Research output: Contribution to journalArticle

Abstract

X is infinite and social preference is quasitransitive. Subset Y of X is sufficient for {x, y} if x and y can be socially ordered with individual preference information over Y alone. If there is an integer β such that every pair of alternatives has a sufficient set with at most β members then for arbitrarily large finite subsets of X there is a rich subdomain of profiles within which a reduction in the amount of veto power must be accompanied by an equal increase in the fraction of pairs that are restricted, in that strict social preference prevails in only one direction.

Original languageEnglish (US)
Pages (from-to)31-35
Number of pages5
JournalMathematical Social Sciences
Volume65
Issue number1
DOIs
StatePublished - Jan 1 2013

ASJC Scopus subject areas

  • Sociology and Political Science
  • Social Sciences(all)
  • Psychology(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Uniformly bounded sufficient sets and quasitransitive social choice'. Together they form a unique fingerprint.

  • Cite this